# SDR CVGA20200226001

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N178BR
- Make and model: Cessna 560XL
- Aircraft serial: 5605354
- Aircraft time: 9,617 hours, 9,552 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nose Lg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW SELECTED UP WITH THE GEAR HANDLE, THE THREE GREEN LIGHTS EXTINGUISHED, THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED. THE CREW FOLLOWED THE QRH PROCEDURE AND RETURNED TO BOS. APPROACH AND LANDING UNEVENTFUL. MAINTENANCE CHECKED STRUT SERVICE. FOUND NOSE STRUT 30 PSI LOW.
